Accepted and Published Articles:

  • Unbounded convex polyhedra as polynomial images of Euclidean spaces, J.F. Fernando, J.M. Gamboa, C. Ueno, PDF.
    Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) XXX (2017), no. X, XXX-XXX.
  • On the remainder of the semialgebraic Stone-Cech compactification of a semialgebraic set, J.F. Fernando, J.M. Gamboa, PDF.
    J. Pure Appl. Algebra 222 (2018), no. 1, 1-18.
  • A short proof for the open quadrant problem, J.F. Fernando, C. Ueno, PDF.
    J. Symbolic Comput. 79 (2017), no. 1, 57-64.
  • On the size of the fibers of spectral maps induced by semialgebraic embeddings, J.F. Fernando, PDF.
    Math. Nachr. 289 (2016), no. 14-15, 1760-1791.
  • On globally defined semianalytic sets, F. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Math. Ann. 366 (2016), no. 1, 613-654.
  • On the irreducible components of globally defined semianalytic sets, J.F. Fernando, PDF.
    Math. Z. 283 (2016), no. 3-4, 1071-1109.
  • Corrigendum to ''Approximation on Nash Sets with monomial singularities'' [Adv. Math. 262 (2014) 59-114], E. Baro, J.F. Fernando, J.M. Ruiz, PDF.
    Adv. Math. 294 (2016), 853-856.
  • On the Nullstellensatz for Stein spaces and real C-analytic sets, F. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Trans. Amer. Math. Soc. 368 (2016), no. 6, 3899-3929.
  • On the substitution theorem for rings of semialgebraic functions, J.F. Fernando, PDF.
    J. Inst. Math. Jussieu 14 (2015), no. 4, 857-894.
  • On the Krull dimension of rings of semialgebraic functions, J.F. Fernando, J.M. Gamboa, PDF.
    Rev. Mat. Iberoam. 31 (2015), no. 3, 753-756.
  • On the set of points at infinity of a polynomial image of R^n, J.F. Fernando, C. Ueno, PDF.
    Discrete Comput. Geom. 52 (2014), no. 4, 583-611.
  • On chains of prime ideals in rings of semialgebraic functions, J.F. Fernando, PDF.
    Q. J. Math. 65 (2014), no. 3, 893-930.
  • On complements of convex polyhedra as polynomial and regular images of R^n, J.F. Fernando, C. Ueno, PDF.
    Int. Math. Res. Not. IMRN 2014, no. 18, 5084-5123.
  • On Hilbert's 17th problem and Pfister's multiplicative formulae for the ring of real analytic functions, F. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014), no. 2, 333-369.
  • On the complements of 3-dimensional convex polyhedra as polynomial images of R^3, J.F. Fernando, C. Ueno, PDF.
    Internat. J. Math. 25 (2014), no. 7, 1450071 (18 pages).
  • Approximation on Nash sets with monomial singularities, E.Baro, J.F. Fernando, J.M. Ruiz, PDF.
    Adv. Math. 262 (2014), 59-114.
  • On the one dimensional polynomial and regular images of R^n, J.F. Fernando, PDF.
    J. Pure Appl. Algebra 218 (2014), no. 9, 1745-1753.
  • Finiteness problems on Nash manifolds and Nash sets, J.F. Fernando, J.M. Gamboa, J.M. Ruiz, PDF.
    J. Eur. Math. Soc. (JEMS) 16 (2014), no. 3, 537-570.
  • On Lojasiewicz's inequality and the Nullstellensatz for rings of semialgebraic functions, J.F. Fernando, J.M. Gamboa, PDF.
    J. Algebra 399 (2014), 475-488.
  • On the spectra of rings of semialgebraic functions, J.F. Fernando, J.M. Gamboa, PDF.
    Collect. Math. 63 (2012), no. 3, 299-331.
  • On the semialgebraic Stone-Cech compactification of a semialgebraic set, J.F. Fernando, J.M. Gamboa, PDF.
    Trans. Amer. Math. Soc. 364 (2012), no. 7, 3479--3511.
  • On the irreducible components of a semialgebraic set, J.F. Fernando, J.M. Gamboa, PDF.
    Internat. J. Math. 23 (2012), no. 4, 1250031 (40 pages).
  • On open and closed morphism between semialgebraic sets, J.F. Fernando, J.M. Gamboa, PDF.
    Proc. Amer. Math. Soc. 140 (2012), no. 4, 1207-1219.
  • On convex polyhedra as regular images of R^n, J.F. Fernando, J.M. Gamboa, C. Ueno, PDF.
    Proc. Lond. Math. Soc. (3) 103 (2011) 847--878.
  • On the finiteness of Pythagoras numbers of real meromorphic functions, F. Acquistapace, F. Broglia, J.F. Fernando, J.M. Ruiz, PDF.
    Bull. Soc. Math. France 138 (2010), no. 2, 291-307.
  • On a global analytic Positivstellensatz, F. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Ark. Mat. 47 (2009), no. 1, 13-39.
  • On the positive extension property and Hilbert's 17th problem for real analytic sets, J.F. Fernando, PDF.
    J. reine angew. Math. 618 (2008), 1-49.
  • On the Hilbert 17th Problem for Global Analytic Functions on dimension 3, J.F. Fernando, PDF.
    Comment. Math. Helv. 83 (2008), no. 1, 67-100.
  • On the Pythagoras numbers of real analytic curves, F. Acquistapace, F. Broglia, J.F. Fernando, J.M. Ruiz, PDF.
    Math. Z. 257 (2007), no. 1, 13-21.
  • Sums of squares of linear forms, J.F. Fernando, J.M. Ruiz, C. Scheiderer, PDF.
    Math. Res. Lett. 13 (2006), no. 6, 945-954.
  • Polynomial and regular images of R^n, J.F. Fernando, J.M. Gamboa, PDF.
    Israel J. Math. 153 (2006), 61-92.
  • On the Pythagoras numbers of real analytic surfaces, F. Acquistapace, F. Broglia, J.F. Fernando, J.M. Ruiz, PDF.
    Ann. Sci. Ecole Norm. Sup. 38 (2005), no. 5, 751-772.
  • On the Pythagoras numbers of real analytic set germs, J.F. Fernando, J.M. Ruiz, PDF.
    Bull. Soc. Math. France 133 (2005), no. 3, 349--362.
  • Erratum: Analytic germs of minimal Pythagoras number, J.F. Fernando, PDF.
    Math. Z. 250 (2005), no. 4, 967-969.
  • Sums of squares in real rings, J.F. Fernando, J.M. Ruiz, C. Scheiderer, PDF.
    Trans. Amer. Math. Soc. 356 (2004), no. 7, 2663-2684.
  • Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices, J.F. Fernando, R. Quarez, PDF.
    J. Algebra, 274 (2004), no. 1, 64-67.
  • Analytic germs of minimal Pythagoras number, J.F. Fernando, PDF.
    Math. Z. 244 (2003), no. 4, 725-752.
  • Polynomial images of R^n, J.F. Fernando, J.M. Gamboa, PDF.
    J. Pure Appl. Algebra, 179 (2003), 241-254.
  • Positive semidefinite analytic germs on the cone, J.F. Fernando, J.M. Ruiz, PDF.
    Pacific J. Math. 205 (2002), no. 1, 109-118.
  • Positive semidefinite germs in real analytic surfaces, J.F. Fernando, PDF.
    Math. Ann. 322 (2002), no. 1, 49-67.
  • Sums of squares in real analytic rings, J.F. Fernando, PDF.
    Trans. Amer. Math. Soc. 354 (2002), no. 5, 1909-1919.
  • On the Pythagoras numbers of real analytic rings, J.F. Fernando, PDF.
    J. of Algebra, 243 (2001), 321-338.

Preprints:

  • On regulous and regular images of Euclidean spaces, J.F. Fernando, Goulwen Fichou, Ronan Quarez, Carlos Ueno, PDF.
    Submitted, arXiv:1710.08276
  • Normalization of complex analytic spaces from a global viewpointF. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Submitted, arXiv:1710.03497
  • On Nash images of Euclidean spaces, J.F. Fernando, PDF.
    Submitted, arXiv:1503.05706
  • On complements of convex polyhedra as polynomial images of R^n, J.F. Fernando, C. Ueno, PDF.
    Submitted, arXiv:1412.5107

Books and Chapters of Books:

  • Some results on global real analytic geometry, F. Acquistapace, F. Broglia, J.F. Fernando, PDF.
    Proceedings of the Conference on Ordered Algebraic Structures and Related Topics. Contemp. Math. 697 (2017) 1-21.
  • Polynomial, regular and Nash images of Euclidean spaces, J.F. Fernando, J.M. Gamboa, C. Ueno, PDF.
    Proceedings of the Conference on Ordered Algebraic Structures and Related Topics. Contemp. Math. 697 (2017) 145-167.
  • The open quadrant problem: A topological proof, J.F. Fernando, J.M. Gamboa, C. Ueno, PDF.
    A mathematical tribute to Professor José María Montesinos Amilibia (2016) 337-350, Dpto. Geomería y Topología, Universidad Complutense de Madrid
  • Sobre las propiedades de la frontera de las imagen polinómicas y regulares de R^n, J.F. Fernando, J.M. Gamboa, C. Ueno, PDF.
    Contribuciones Matemáticas en homenaje a Juan Tarrés Freixenet, 159-178, Homen. Univ. Complut., Editorial Complutense, Madrid (2012)
  • Real Algebra from Hilbert's 17th Problem, J.F. Fernando, J.M. Gamboa, PDF.
    Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Edizioni ETS, Pisa (2012)
  • Finito-determinación en anillos de series formales, J.F. Fernando, J.M. Ruiz, PDF.
    Mathematical contributions in honor of Professor Enrique Outerelo Domínguez, 183-199, Homen. Univ. Complut., Editorial Complutense, Madrid (2004)

Posters:

  • Poster for the MEGA2015, Trento (Italy), J.F. Fernando, C. Ueno, PDF